MAUDE Adverse Event Report: MMJ SA DE CV (USD) NEONATAL TRACHEOSTOMY TUBE CUFFLESS (NEO); TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) NEONATAL TRACHEOSTOMY TUBE CUFFLESS (NEO); TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 4.5NEO
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that prior to use on a patient, dirt was found adhered to several spots of the tracheal tube upon opening the package.There was no patient involvement.
 
Additional Manufacturer Narrative
One sample of the neonatal tracheostomy tube was received with a neck strap for analysis.The reported issue was confirmed.A visual inspection was performed and it was observed the cannula of the flange-connector presented orange discoloration.Manufacturing controls are in place to detect foreign material and to reduce the potential for occurrence during the manufacturing process.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
NEONATAL TRACHEOSTOMY TUBE CUFFLESS (NEO)
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,mex 32590
MX  32590
MDR Report Key6735188
Report Number2936999-2017-05348
Device Sequence Number11249720
Product Code BTR
UDI-Device Identifier30884522026684
UDI-Public30884522026684
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K945513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2020
Device Model Number4.5NEO
Device Catalogue Number4.5NEO
Device Lot Number15A0552JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2017
Initial Date Received by Manufacturer 06/30/2017
Supplement Date Received by Manufacturer08/29/2017
Initial Report FDA Received Date07/24/2017
Supplement Report FDA Received Date09/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1